View Single Post
Old 07-03-2012, 01:41 PM   #13
guy202 guy202 is offline
Member
(male)
 
Join Date: Dec 2011
Location: sweden
Posts: 63
guy202 HB User
Re: penis damage from steroid creams

Quote:
Originally Posted by gator12 View Post
Well, I think I am starting to see some improvements with the skin thickening back up. It's just that there is a constant redness on the foreskin and at the bottom of the corona. It's quite bothersome and there is a consistent burning sensation there. I have read about a condition called red skin syndrome which is what can happen when withdrawing from overuse of topical steroids. Because the absorption of steroids in the genital area is very high it may not take very long for this to happen. I think this will get better but it is going to take some time. For now it is irritating as hell and I'll never touch topical steroids again.
Yes you may improve some but to get back to normal i think is almost impossible.

I really hope you will get better. I also got red skin after stopping my penis turned like 100% red after stopping steroids that isnīt a permanent sideaffect but rednes caused by thinning will only go away if skin thickens.